# SDR SWAA040481

- Difficulty date: February 15, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 66,673 hours, 72,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: KSBN8
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK, FOUND LINEAR MOVEMENT WHEN PUSHING UP ON LT INBOARD CARRIAGE ON OUTBOARD LT FLAP.  REMOVED AND REPLACED LT NR 2 MID FLAP CARRIAGE SPHERICAL BEARING PER MM.
